What is the low end and high end of a trt test-E dose?
I have been taking 200mg Test-E every Saturday for many months during and after an Accutane cycle. I am 5’10 at 182 lbs 35 yo. Been on Test-E for 2 years purely for increase muscle mass (not doctor prescribed). I have searched the internet and there is no consistent answer for what is a safe/medium dose trt dose to avoid sides like acne. I understand everyone is different, but come on, there must be some general dose at my height and weight. Balls never shrunk much from test or cycling. They have always retained at least 70 percent of their original size and mostly 85-90 percent all the time. I don’t exactly know what this means. I would assume that it means my testes are still producing testosterone just fine regardless of the exogenous test (although I could be totally wrong)
If I notice acne arising on my TRT dose and catch it very early, can I have it retreat by lowering the TRT dose? If so, what should I lower it to? I just got off of Accutane 3 months ago and have been taking only 200mg test-E since. My skin was very clear but 2 days ago I am barely starting to see some very minor spots coming back on my chest and are pin dot sized. Nothing deep yet. Do we think it is an immediate sign to get back on accutane again before a major catastrophe happens (outbreak)? OR be cautious and start some basic protocols? I have accutane left over if need be. I want to avoid moderate acne at all costs… Cannot go through another accutane course, I’d rather die. In the meantime, I have immediately started this protocol as of 2 days ago. - Shower with antibacterial dial dishwash soap, salicylic acid, and benzoly peroxide. - tanning bed for 10-15 minutes- 10grams pantothenic acid throughout the day- 2.5 mg finasteride ed- 1mg dutasteride ed2. Will an AI like anastrozole help in anyway? I am not prone to gyno and never have taken an AI during cycle or after. I am afraid if I begin anastrazole now it will make my acne worse?3. I want to come off of TRT completely using HCG, Nolvadex and anastrazole.I have taken last pin of 200mg Test-E Saturday, and first shot of 250 hcg on Monday evening. Can I go without taking another pin of test-e and continue the HCG at 250 eod for 4 more weeks, and start nolvadex next Saturday at 20mg ed for 4 weeks? Mostly want to know if the small pin size acne spots are a sign that a full-blown acne eruption is about to take place as it did after my first cycle (500mg test-e per week), or if this may be minor. I can’t imagine my sebaceous glands are that pissed off and enlarged so soon after accutane course (3 months later) and only doing 200mg test- e a week. Anyone with experience or deep insight please reply.
They are not. Two years of exogenous test means 0 endogenous test.
Now, on to your main question. The pct you laid out is not correct. Here is the step-by-step for your case :
- Cease test
- HCG at 500iu twice a week for the next three weeks (you could go four weeks if you want, but I don’t see a need for it)
- After the test has cleared (give yourself three weeks, it can’t hurt) start Nolva
- Nolva at 20mg for six weeks
- Two weeks after you cease the Nolva get blood work done and see where your numbers are and determine if it was effective
Prepare for your acne to get a lot worse. You’re about to go on a hormone roller coaster and one of the reactions to that state of being is bad acne. It happens. You cannot avoid it if you’re going to get it. Maybe you don’t get it too bad, maybe it’s really nasty. You won’t know until you’re there. Proper hygiene will help, yes, but a lot of the problems will be caused by the hormone wackiness you’re about to experience, so you can’t completely mitigate it. Just hang in there and tough it out.
Now I have a question for you: why stop now? At 35 you’re going to recover to a level that’s a lot lower than where you were when you started and you may well need to go on real trt anyway. What’s the impetus for this change?
Wanting to have a child… Want to try to at least bring sperm count back to a level where this could be achievable.
I guess I should get back on accutane whilst going through the course of action that you just laid out? This ought to mitigate the acne I would think. I have enough accutane to go three months at 40mg per day.
I have taken my last shot of Test-E last Saturday night and my first shot of HCG Monday evening (250 units).
Someone mentioned that I need to start HCG at least 2 weeks before my last pin? Is this necassary or can you again confirm what you said previously, that I can start HCG two days after my last injection and continue at 1000 iu per week for 4 weeks. And I should start Nolva so late after my last injection? three weeks? not two weeks?
Do I use AI along with the pct protocol you suggested? Also what is the best way to keep physique during this process? Consistent workout and eating very very clean? Supplements I should take?
That’s a good reason to stop. Thanks for sharing. I wasn’t judging, but I’m a curious guy and had to ask.
Yes, waiting two weeks after your last shot is the standard. But it takes five half-lives to clear the ester, which in this case is 20 days. So will starting at two weeks kill you? No. But the optimal way is waiting longer. Now look, nobody actually does that, but still the scientific way nonetheless.
As far as HCG goes, taking it at the end of a cycle is certainly a good idea. Maybe it helps slightly more than doing it the way you’re going to, but I would doubt very much that it makes a measurable difference in the final result. It’s better to use it late than to not use it at all. Just be sure to line up the times so that you’re finishing the HCG and starting the Nolva at roughly the same time. A few days of overlap won’t hurt, but it’s best to end one and begin the other. I looked back at what I laid out and I hadn’t made that clear enough, so I’m adding that now.
AI during pct is a no-no. You’re returning to your normal(ish) testosterone production, so there’s no need for you to use an AI. There are outlier cases of the mythical “estrogen rebound”, but I have never seen blood work that indicates it’s real. Only hearsay and broscience.
As far as maintaining physique during this time you’ll just have to accept that you won’t be quite what you were. You won’t turn into a marshmallow, but you may lose a little bit of muscle and get a little more doughy. It’s fine. Your body will have no testosterone, so how much muscle can you expect to hold on to? Certainly not 100%. But 97%? 93%? Seems doable if you still train hard and eat well. Just do what got you the physique in the first place and those four or five weeks of low testosterone/transition period shouldn’t hurt you too much.
Definitely prepare for your acne to get BAD. I would have accutane on standby, but wouldn’t take it unless I for sure started getting acne.
Best of luck on baby making! Hopefully you’re able to bounce back and all goes well. Give it time, doesn’t happen over night.
Keep your training up and diet right, no matter how bad you might feel during PCT.
Did you ever do the PCT protocol? Did your acne get really bad? Did you end up taking the accutane? Wondering because I am considering coming off or TRT as well.